# SDR CA060523003

- Difficulty date: April 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-151
- Aircraft time: 4,714 hours
- Engine: Lyc O320E3H
- Propeller: Snsnch 74DM
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AF15472
- Part serial: F001924
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

THIS MECHANICAL FUEL PUMP HAS BEEN INSTALLED NEW.  ENGINE RUN-UP DONE WITHIN PARAMETER WITH FUEL PRESSURE NORMAL AT ALL RPM ON GROUND STATIC RUN-UP.  OWNER RUN-UP BEFORE FLIGHT FOUND FUEL PRESSURE NORMAL.  INFLIGHT IN CRUISE DURING CIRCUIT AT THE AIRPORT ENGINE QUIT AND RESTART AFTER WITH ELECTRIC PUMP ON.  THE FUEL GAUGE PRESSURE SHOWING FULL 10 PSI AND STAY AT 10.  ON GROUND FUEL SYSTEM CHECK WITH GROUND EQUIPMENT TESTER SHOWING RIGHT INDICATING ON AIRCRAFT GAUGE.  PUMP REPLACED WITH NEW LYCOMING PUMP, RUN-UP DONE AND FLIGHT TEST OK.  DEFECTIVE PUMP RETURNED TO ENGINE SHOP.
